# SDR R61A2022111700718

- Difficulty date: October 26, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: 17086181005
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CF III FLOORBOARD SUPPORT RH OUTBD SIDE BETWEEN FR88 AND FR 90. R&R'ED FLOOR SUPPORT ON RH OUTBD SIDE BETWEEN FR88 AND FR 90 IAW EMB 170/175 SRM 51-43-03.
